# SDR DALA2015011600463

- Difficulty date: January 15, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292 FRAMES 42+18.  REPLACED THE SEAT TRACK FRAMES 42 - 46 IAW SRM 51-72-11, DWG D53370500, AND D53372500.
